A Note on the Arrow-Lind Theorem
Ray Rees and
L. P. Foldes
Munich Reprints in Economics from University of Munich, Department of Economics
Date: 1977
References: View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Published in American Economic Review 2 67(1977): pp. 188-193
Downloads: (external link)
https://epub.ub.uni-muenchen.de/3416/2/_R_Rees_A_N ... row-Lind_Theorem.pdf (application/pdf)
Related works:
Journal Article: A Note on the Arrow-Lind Theorem (1977) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:lmu:muenar:3416
Access Statistics for this paper
More papers in Munich Reprints in Economics from University of Munich, Department of Economics Ludwigstr. 28, 80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Tamilla Benkelberg ().